MAUDE Adverse Event Report: VYAIRE MEDICAL INFANT FLOW LP HEADGEAR, EXTRA SMALL; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INFANT FLOW LP HEADGEAR, EXTRA SMALL; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number INFANT FLOW LP HEADGEAR, EXTRA SMALL
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 10/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet, since the investigation is still ongoing.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the patient was discovered to have a purplish spot on the forehead after using the infant flow lp headgear the entire night.The wound was sutured and applied ointment, and the baby was put on oxygen cannulae.However, the customer and end user both agreed that this is a case of device misuse as 3-hour checks of the device had not been done as indicated by the manufacturer and by the department protocol.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation and the device history record could not be obtained using the lot number 62396459.Therefore, no root cause has been determined.

Brand Name
INFANT FLOW LP HEADGEAR, EXTRA SMALL
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key9919200
Report Number8030673-2020-00094
Device Sequence Number3355210
Product Code CBK
UDI-Device Identifier20846446004493
UDI-Public(01)20846446004493(10)00062396459
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFANT FLOW LP HEADGEAR, EXTRA SMALL
Device Catalogue Number777040XS
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer04/13/2020
Initial Report FDA Received Date04/02/2020
Supplement Report FDA Received Date08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 DA